Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Ueber die Reducibilität der Reellen Gruppen linearer homogener Substitutionen


Author: Alfred Loewy
Journal: Trans. Amer. Math. Soc. 4 (1903), 171-177
MSC: Primary 20G05; Secondary 22E99
MathSciNet review: 1500635
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 22E99

Retrieve articles in all journals with MSC: 20G05, 22E99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500635-2
Article copyright: © Copyright 1903 American Mathematical Society